# SDR KY7A20150311001

- Difficulty date: March 11, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N276CA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC276
- Aircraft time: 22,852 hours, 35,190 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E1 WOULD NOT START.  MX FOUND E1 STARTER QAD BROKEN.  SUSPECTED HARD LANDING.  HARD LANDING INSPECTION WAS CONDUCTED.  THE FOLLOWING ITEMS WERE REPAIRED OR REPLACED.  LT LOWER ENG TRUSS ASSEMBLY, RT LOWER ENG TRUSS ASSEMBLY & LT OTBD MLG TRUNNION MOUNT.
